# SDR AWXA9700707

- Difficulty date: December 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147AW
- Make and model: Boeing 737297
- Aircraft serial: 22630
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PST DECK EMERGENCY EXIT LIGHT INOP.  REPLACED LIGHT ASSY, GRD OPS OK.  STC NR SA3432NM
